Please use this identifier to cite or link to this item:
|Title:||Velopharyngeal stenosis, a late complication of radiotherapy||Authors:||Shashinder, Singh ;Lee, S.C.;Tang, I.P.;Singh, A.;Kumar, S.S.||Issue Date:||Dec-2009||Source:||Volume 36, Issue 6, pp. 709 - 711||Journal title:||Auris Nasus Larynx||Abstract:||Choanal stenosis has recently been recognized as a late complication of radiation therapy for nasopharyngeal carcinoma. The management of velopharyngeal stenosis is challenging with high risk of restenosis. We report a case of velopharyngeal stenosis post-radiotherapy and illustrated the use of mitomycin-C to prevent restenosis. Mitomycin-C application has being shown useful adjunct to surgical technique in managing nasopharyngeal stenosis for surgeons.||URI:||https://elibrary.cclhd.health.nsw.gov.au/cclhdjspui/handle/1/1928||DOI:||10.1016/j.anl.2009.02.002||Pubmed:||https://pubmed.ncbi.nlm.nih.gov/19304419/||ISSN:||0385-8146||Publicaton type:||Journal Article||Keywords:||Drug Therapy
|Study or Trial:||Case Series and Case Reports|
|Appears in Collections:||Oncology / Cancer|
Show full item record
checked on Feb 2, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.